# SDR C2XA98CL054

- Difficulty date: July 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16927
- Make and model: Emb EMB-145
- Aircraft serial: 145006
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 7014700918
- Condition: Failed
- Location: Cockpit
- Part time: 214 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE - FLT 4101 - CREW REPORTED THAT WHILE IN CRUISE FLIGHT, THE NR 2 ADC CAUSED NUMEROUS PROBLEMS WITH AIRSPEED AND ALTITUDE.  THE CREW ALSO HAD THE NR 1 ENGINE CONTROL A/B FAIL AND THE NR 2 ENGINE B CONTROL FAIL, WHICH WOULD NOT RESET.  AIRCRAFT DIVERTED INTO CLE WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NR 2 ADC IAW EMB-145 MM 34-13-00, 34-15-00 AND 34-15-01.  OPERATIONAL CHECKS WERE SATISFACTORY.  AIRCRAFT RELEASED FOR SERVICE.  (M)
